# SDR 20000712SH004

- Difficulty date: June 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SHEAR WEB BETWEEN STA 1130 AND STA 1176, LBL 17 TO LBL 62 HAS CORROSION THROUGHOUT.   (X)
